Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
Can accutane make one feel fatigue? I have been on a low dose accutane of 20mg/day. Its been my 10th month im feeling extreme fatigue. Pls advise.
Ans: Accurate is a very toxic medication and very carefully monitored. Yes you can get fatigued but your doctor should be keeping a close wTch on you both physically and through lab evaluation ...Read more
What can I take or do to stop the tiredness Accutane causes? I am sleeping 8 hrs a night no interruptions deep sleep. I don't do much during the day
I took Accutane twice for six months each when i was fifteen and sixteen, i'm 19 now. I am shorter than my predicted height, did it stunt my growth?
Unlikely: Accutane is an oral form of vitamin a. The worst side effect for a pregnant female is defects in the development of the fetus. Other side effects can include night vision compromise, dry mucosa/skin, sunburn, nausea/diarrhea, headache, depression, fatigue, triglyceride elevation, aching joints. There is no reliable study that links compromised bone growth/height deficits to taking accutane. ...Read more
Severely broke out after trying new skincare products. I've been on accutanes and had success but will this reverse accutanes effect? Do I go on again
Not acne.: A contact dermatitis from a new product, is not acne Or if you have a mild flare of acne because of it, stopping it may well stop the flare. Wait and see what happens. Go back to your old skin care routine. If it does not get better in a week or so, see your doc. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can hpv cause fatigue?
- Can accutane affect kidney?
- Can accutane cause back pain?
- Ask a doctor a question free online
- Celexa or zoloft for fatigue
- Bloated headaches heartburn nausea indigestion fatigue pregnant
- How long do the side effects of accutane generally last?
- Headache nausea fatigue dizziness diarrhea
- Talk to a dermatologist online